Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Variants of cyclic difference sets

Author: H. J. Ryser
Journal: Proc. Amer. Math. Soc. 41 (1973), 45-50
MSC: Primary 05B10
MathSciNet review: 0317960
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is an exploratory study of certain rare and intriguing configurations that are ``almost'' cyclic difference sets. The variants are of two types. We give precise definitions of the variants and then establish some nonexistence theorems. Only a few examples of the variants are known to us and their complete structure is far from understood.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05B10

Retrieve articles in all journals with MSC: 05B10

Additional Information

Keywords: Circulant, cyclic difference set, finite projective plane, group divisible design, incidence matrix, planar difference set, symmetric block design
Article copyright: © Copyright 1973 American Mathematical Society